|Please help me again I will donate
Sep 2, 2007
A few dais ago you helped me a lot with your answer, nevertheless today i read the answer that you gave a guy that comment that was taking anti-inflammatory since he has arthritis and you commented that result of an HIV test can be altered under some circumstances
My case is the following one, vaginal sex without protection for 5 minutes, after that oral sex without protection, 20 days later the woman takes an HIV test and it came negative, then I was tested at the three and four month and both results came negative.
I have ankylosing spondylitis, and in the months of September, October and November of last year I was under treatment with 4 shots of HUMIRA, can this affect my results? Do I have to be scared again?
| Response from Dr. Frascino
Humira is a medication that blocks "tumor necrosis factor (TNF)." This will not affect HIV test results. Your WOO-HOO remains intact and secure!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Risk Of Getting AIDS
- Itchy Rash After Swallowing Precum Does It Mean I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.